您当前的位置:
首页 >
文章列表页 >
A Numerical Method for Solution of Second-order Nonlinear Ordinary Differential Equation
更新时间:2026-07-10
    • A Numerical Method for Solution of Second-order Nonlinear Ordinary Differential Equation

    • Vol. 14, Issue 2, Pages: 38-40(2009)
    • CLC: O175.8
    • Published:2009

    移动端阅览

  • LI Fu-xiang, CUI Ming-gen. A Numerical Method for Solution of Second-order Nonlinear Ordinary Differential Equation[J]. 2009, 14(2): 38-40. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

3573

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

A Reproducing Kernel Method for Solution of the Nonlinear Differential Equation with Initial Value Condition
An Improved Reproducing Kernel Method for the Solutions to the Second一Order Nonlinear Ordinary Differential Equations
Optimal Control for Aircraft Tractor Active Suspension
A New Conservation Difference Approximation for Generalized Regularized Long Wave Equation
Reproducing Kernel of Szeg Kernel Subspace

Related Author

NA Ai-lian
FEI Zhao-fu
HAN Jing
YU Lu
LI Fu-xiang
CAO Jian-xiao
WEI Qing-fu
ZHAO Li-jun

Related Institution

Base Department
School of applied Science Harbin University of Science and Technology Harbin
School of Automobile Engineering,Harbin Institute of Technology
School of Mathematics and Computer Engineering
哈尔滨师范大学数学系
0